Jan 12, 2011
For the past one year six months I have switched to tenofovir to stop the progression of lipoatrophy.What diet can I take to improve the lipo reversing faster in my face and body.thanking you in advance. Louis.
Response from Mr. Vergel
Some studies have shown that the rate of increase of subcutaneous fat is around 10 percent a year after the switch, assuming you still have fat cells left under your skin (most people do unless you had severe lipoatrophy)
The use of diabetes drugs like Avandia have also shown to speed up the recovery of fat under the skin in those no longer taking AZT or Zerit, however it can also increase visceral fat accumulation.
HIV and vitamins
Tenofovir = Osteoporosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.